Periodic solutions for a class of autonomous hamiltonian systems
Rendiconti del Seminario Matematico della Università di Padova, Volume 83  (1990), p. 183-192
@article{RSMUP_1990__83__183_0,
     author = {Beir\~ao Da Veiga, Hugo},
     title = {Periodic solutions for a class of autonomous hamiltonian systems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {83},
     year = {1990},
     pages = {183-192},
     zbl = {0709.34035},
     mrnumber = {1066440},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__83__183_0}
}
Beirão da Veiga, H. Periodic solutions for a class of autonomous hamiltonian systems. Rendiconti del Seminario Matematico della Università di Padova, Volume 83 (1990) , pp. 183-192. http://www.numdam.org/item/RSMUP_1990__83__183_0/

[B] V. Benci, Some critical point theorems and applications, Comm. Pure Appl. Math., 33 (1980), pp. 147-172. | MR 562548 | Zbl 0472.58009

[BC] H. Brezis - J.M. Coron, Periodic solutions of nonlinear wave equations and Hamiltonian systems, Amer. J. Math., 103 (1981), pp. 559-570. | MR 618324 | Zbl 0462.35004

[C1] F. Clarke, Periodic solutions of Hamiltonian inclusions, J. Diff. Eq., 40 (1980), pp. 1-6. | MR 614215 | Zbl 0461.34030

[C2] F. Clarke, Periodic solutions of Hamilton's equations and local minima of the dual action, Trans. Amer. Math. Soc., 287 (January 1985), pp. 239-251. | MR 766217 | Zbl 0596.49030

[CE] F. Clarke - I. Ekeland, Hamiltonian trajectories having prescribed minimal period, Comm. Pure Appl. Math., 33 (1980), pp. 103-116. | MR 562546 | Zbl 0403.70016

[E] I. Ekeland, Periodic solutions of Hamiltonian equations and a theorem of P. Rabinowitz, J. Diff. Eq., 34 (1979), pp. 523-534. | MR 555325 | Zbl 0446.70019

[FHR] E.R. Fadell - S. Husseini - P.H. Rabinowitz, Borsuk-Ulam theorems for arbitrary S1 actions and applications, Trans. Amer. Math. Soc., 274 (1982), pp. 345-360. | MR 670937 | Zbl 0506.58010

[R1] P.H. Rabinowitz, Periodic solutions of Hamiltonian systems, Comm. Pure Appl. Math., 31 (1978), pp. 157-186. | MR 467823 | Zbl 0358.70014

[R2] P.H. Rabinowitz, Some critical point theorems and applications to semilinear elliptic partial differential equations, Ann. Sc. Norm. Sup. Pisa, 2 (1978), pp. 215-233. | Numdam | MR 488128 | Zbl 0375.35026

[R3] P.H. Rabinowitz, Periodic solutions of Hamiltonian system: A survey, SIAM J. Math. Anal., 13 (1982), pp. 343-352. | MR 653462 | Zbl 0521.58028

[R4] P.H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, CBMS Lecture Notes, N. 65. | Zbl 0609.58002